# SDR CA020807001

- Difficulty date: July 7, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Boeing 767209
- Aircraft time: 61,053 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE OFF RTO. AT 145 KTS. DUE CONFIGURATION WARNING.
